# SDR COOSDR02002

- Difficulty date: March 1, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N21634
- Make and model: Cessna 150L
- Aircraft serial: 15074549
- Engine: Pwa JT8D9
- System (JASC): 5751 · Ailerons
- Part: Structure
- Part number: 6521766
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, OUTBOARD AILERON TRAILING EDGE PN 6521766, DELAMINATED.
